# SDR DALA2022042102789

- Difficulty date: April 19, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 5,801 hours, 2,617 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE BOX RH DOOR ATTACHMENT/MOUNT ON AIRCRAFT STRUCTURE IS CORRODED. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 062-0001:5327-01014-01 /002 00147 COMPLIED WITH ER/A 598701-14 PRI REV 0, ER/A 598701- 14 PRI REV 1 AND FINAL ER/A 598701-14AD REV A. (LP# 2202976)
